MathSciNet Relay Station
MathSciNet bibliographic data
MR2287821 (2007m:37085) 37D45 (26A33 93D15)
Peng, Guojun Synchronization of fractional order chaotic systems. Phys. Lett. A 363 (2007), no. 5-6, 426–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement